# SDR A6WA200740345

- Difficulty date: June 25, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 8,681 hours, 7,865 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE TRANSDUCER HAT CHANNEL (PN 601R75262-159) CRACKED APPROX .2 INCH LONG IN LT MLG WHEEL WELL CEILING. MAINTENANCE REMOVED AND REPLACED CHANNEL PN 601R75262-159 IAW SRM 51-42-06.  (K)
